# SDR UPS02438961

- Difficulty date: June 29, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 88,072 hours, 22,099 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B101406
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C RT WING L/E RIB AT ILES 1014.95 FOUND CORROSION AT ROTARY ACTUATOR MOUNTING BOLT HOLES BORE AND CUTOUT SURFACE.  CORROSION BLEND OUT 0.017 INCH X 0.5 INCH X 0.5 INCH EXCEED SRM LIMIT.  WING LEADING EDGE RIB INTERMIN CORROSION REPAIR CUTOUT AS PER EO B747-5740-17207 APPENDIX -A-.  COMPLETED REPAIRS TO BE DETAIL VISUALLY INSPECTED AT EVERY C-CHECK NOT EXCEED 18 MONTHS AS PER EO B747-5740-17207 APPENDIX -B-.
